The Michigan Mathematical Journal

The Dunford-Pettis property for certain planar uniform algebras.

Joseph A. Cima and Richard M. Timoney

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 34, Issue 1 (1987), 99-104.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003487

Digital Object Identifier
doi:10.1307/mmj/1029003487

Mathematical Reviews number (MathSciNet)
MR873024

Zentralblatt MATH identifier
0617.46058

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Cima, Joseph A.; Timoney, Richard M. The Dunford-Pettis property for certain planar uniform algebras. Michigan Math. J. 34 (1987), no. 1, 99--104. doi:10.1307/mmj/1029003487. https://projecteuclid.org/euclid.mmj/1029003487


Export citation